International Journal of Mathematical Analysis

Vol. 9, 2015, no. 24, 1173-1186

Jishan Fan, Tohru Ozawa
      Regularity criteria for the incompressible MHD with the Hall or ion-slip effects
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 24, 1173-1186

Copyright © 2015 Jishan Fan and Tohru Ozawa. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.